Alert archive / Michigan / Wind Chill Advisories in 2021
Wind Chill Advisory 5, NWS Marquette, MI
NWS Marquette, MI issued this wind chill advisory at Feb 9, 2021, 3:25 PM EST for 12 counties in Michigan. It took effect at Feb 9, 2021, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2021, 3:25 PM EST (20:25 UTC)
- In effect from
- Feb 9, 2021, 10:00 PM EST
- Expired
- Feb 10, 2021, 12:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 26 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268 WWUS43 KMQT 092025 WSWMQT URGENT - WINTER WEATHER MESSAGE National Weather Service Marquette MI 325 PM EST Tue Feb 9 2021 MIZ002-004-005-009>011-084-100430- /O.NEW.KMQT.WC.Y.0005.210210T0300Z-210210T1700Z/ Ontonagon-Baraga-Marquette-Gogebic-Iron-Dickinson- Southern Houghton- Including the cities of Ontonagon, L'Anse, Gwinn, Marquette, Ironwood, Iron River, Iron Mountain, Kenton, and Sidnaw 325 PM EST Tue Feb 9 2021 /225 PM CST Tue Feb 9 2021/ ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO NOON EST /11 AM CST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 to 35 below zero. * WHERE...Portions of central Upper and western Upper Michigan. * WHEN...From 10 PM EST /9 PM CST/ this evening to noon EST /11 AM CST/ Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MIZ006-007-012>014-085-100430- /O.NEW.KMQT.WC.Y.0005.210210T0500Z-210210T1500Z/ Alger-Luce-Menominee-Delta-Southern Schoolcraft- Northern Schoolcraft- Including the cities of Grand Marais, Munising, Newberry, Menominee, Escanaba, Gladstone, Manistique, and Seney 325 PM EST Tue Feb 9 2021 /225 PM CST Tue Feb 9 2021/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EST /9 AM CST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 to 30 below zero. * WHERE...Portions of central Upper Michigan. * WHEN...From midnight EST /11 PM CST/ tonight to 10 AM EST /9 AM CST/ Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MIZ001-003-100430- /O.CON.KMQT.WW.Y.0006.000000T0000Z-210210T1800Z/ Keweenaw-Northern Houghton- Including the cities of Copper Harbor, Houghton, and Hancock 325 PM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Lake effect snow and blowing snow. Additional snowfall accumulations through Wednesday afternoon of 4 to 8 inches, greatest in the higher terrain. Wind chills ranging from 15 to 25 below zero through tonight. * WHERE...Northern Houghton and Keweenaw Counties. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 15 to 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
2 follow-up statements
930 WWUS43 KMQT 100209 WSWMQT URGENT - WINTER WEATHER MESSAGE National Weather Service Marquette MI 909 PM EST Tue Feb 9 2021 MIZ001-003-101100- /O.CON.KMQT.WW.Y.0006.000000T0000Z-210210T1800Z/ Keweenaw-Northern Houghton- Including the cities of Copper Harbor, Houghton, and Hancock 909 PM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Lake effect snow and blowing snow. Additional snowfall accumulations through Wednesday afternoon of 3 to 7 inches, greatest in the higher terrain. Wind chills ranging from 15 to 25 below zero through tonight. * WHERE...Northern Houghton and Keweenaw Counties. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 15 to 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ002-004-005-009>011-084-101100- /O.CON.KMQT.WC.Y.0005.210210T0300Z-210210T1700Z/ Ontonagon-Baraga-Marquette-Gogebic-Iron-Dickinson- Southern Houghton- Including the cities of Ontonagon, L'Anse, Gwinn, Marquette, Ironwood, Iron River, Iron Mountain, Kenton, and Sidnaw 909 PM EST Tue Feb 9 2021 /809 PM CST Tue Feb 9 2021/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 to 35 below zero. * WHERE...Portions of central Upper and western Upper Michigan. * WHEN...Until noon EST /11 AM CST/ Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MIZ006-007-012>014-085-101100- /O.CON.KMQT.WC.Y.0005.210210T0500Z-210210T1500Z/ Alger-Luce-Menominee-Delta-Southern Schoolcraft- Northern Schoolcraft- Including the cities of Grand Marais, Munising, Newberry, Menominee, Escanaba, Gladstone, Manistique, and Seney 909 PM EST Tue Feb 9 2021 /809 PM CST Tue Feb 9 2021/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 to 30 below zero. * WHERE...Portions of central Upper Michigan. * WHEN...Until 10 AM EST /9 AM CST/ Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Voss
783 WWUS43 KMQT 100904 WSWMQT URGENT - WINTER WEATHER MESSAGE National Weather Service Marquette MI 404 AM EST Wed Feb 10 2021 MIZ001-003-102000- /O.EXT.KMQT.WW.Y.0006.000000T0000Z-210211T0000Z/ Keweenaw-Northern Houghton- Including the cities of Copper Harbor, Houghton, and Hancock 404 AM EST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Lake effect snow and blowing snow. Additional snowfall accumulations through this evening of 2 to 6 inches is expected, greatest in the higher terrain. * WHERE...Northern Houghton and Keweenaw Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significant reduce visibility. Cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ002-004-005-009>011-084-101700- /O.CON.KMQT.WC.Y.0005.000000T0000Z-210210T1700Z/ Ontonagon-Baraga-Marquette-Gogebic-Iron-Dickinson- Southern Houghton- Including the cities of Ontonagon, L'Anse, Gwinn, Marquette, Ironwood, Iron River, Iron Mountain, Kenton, and Sidnaw 404 AM EST Wed Feb 10 2021 /304 AM CST Wed Feb 10 2021/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of central Upper and western Upper Michigan. * WHEN...Until noon EST /11 AM CST/ today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MIZ006-007-012>014-085-101500- /O.CON.KMQT.WC.Y.0005.000000T0000Z-210210T1500Z/ Alger-Luce-Menominee-Delta-Southern Schoolcraft- Northern Schoolcraft- Including the cities of Grand Marais, Munising, Newberry, Menominee, Escanaba, Gladstone, Manistique, and Seney 404 AM EST Wed Feb 10 2021 /304 AM CST Wed Feb 10 2021/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of central Upper Michigan. * WHEN...Until 10 AM EST /9 AM CST/ this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 12:44 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 9, 12:44 PM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1244 PM EST Tue Feb 9 2021
.SHORT TERM...(Today and tonight)
Issued at 356 AM EST TUE FEB 9 2021
Well, it's cold and it's going to stay cold...at least through this
shortterm period. Little changes were made to the going forecast as
a persistence approach will play well given the holding pattern in
the upper levels. Model 850 temps will remain in the mid -20s C for
much of the region as winds pivot between NW and W. Area webcams and
GOES imagery show ongoing LES across the Keweenaw Peninsula, with
light but persistent accumulations and reduced visibility.
For today and tonight, status quo will be the play. LES will
continue across the Keweenaw and across the far NE of Upper
Michigan. With the DGZ theoretically blo the sfc, accumulations will
remain hindered and visibilities will remain reduced under the LES
snow bands. CAMs continue to show a more dominant band feature
impacting the Keweenaw which will shift around a little bit. Overall
through today and tonight, 3 to 6 inches of snow seems reasonable,
depending on where the band sets up. Models suggest a subtle
embedded shrtwv will pass through the UP as well, which may pivot
the band a bit more inland and enhance the snowfall rates for a
while, otherwise skies will remain mostly clear with the arctic high
pressure dominating. This arctic air will continue to bring
dangerously cold temperatures across the area, with wind chill
values into the -30s blo zero across the area this morning,
especially interior. The same can be expected tonight as well;
however, will let the current wind chill advy expire this aftn and
let the day shift reevaluate and issue another advy if and where
applicable.
.LONG TERM...(Wednesday through Monday)
Issued at 318 AM EST TUE FEB 9 2021
The long term story isn't anticipated to change much in the coming
days. Cold air with LES is expected to continue across the region
due to a persistent anomalously deep upper level low over south-
central Canada and ridging across the Arctic.
On Wednesday, guidance continues to suggest the thermal troughing
over Lake Superior could develop into more of a closed mesolow-like
feature somewhere in the eastern half of the lake as another
shortwave rotates through the base of the upper level low. This
should allow winds to veer to a more northwesterly direction over
the lake. Land breeze interactions will likely enhance convergence,
especially on the south side of the lake effect zone, producing
heavier snow bands. The Canadian Reg and Nam suggest the development
of a dominate band along this enhanced convergence region from the
Apostles through the Keweenaw out into the Picture Rocks ->
Whitefish Pt region. At this point I'm a little uncertain of this
dominate band, but its certainly possible given the impressive lake-
induced instability. While the traditional NW wind belts usually
have the potential to penetrate inland, gradient flow is expected to
weaken, which would likely result in heavier accumulations near the
immediate shoreline in the east. In the Keweenaw, southern edge of
the band could be as far south as Twin Lakes region. Another cold
day is expected as 850 mb temps remain in the negative mid 20s.
Daytime highs should be in the single digits above zero in the west
half and ten to low teens in the east half. Lows on Thursday should
be in the teens below in the interior west half and single digits
below elsewhere. Some areas near Lake Superior east of Marquette
could be above zero.
Thursday and Friday, a synoptic system developing toward the Gulf is
progged to lift northeast into the Mid-Atlantic region. At the same
time, another meso low or inverted v trough over the forecast area
is still looking possible. There is the potential for some dynamic
enhancement as a 300mb jetstreak pivots through the region late in
the day. GFS appears to be the outlier with the intensity of the
enhancement and potential influence from the system to the south but
it has been consistent the past few runs. The same features in the
Canadian and Euro have appeared to be trending toward the GFS the
past few nights. Overall, even without this enhancement, snow
showers are still expected in the northwest to north wind snow belts
in the east and northwest in the west.
The inverted trough looks to linger into the weekend which will
continue the LES for the northwest wind belts. By late Saturday into
Sunday, the upper level low begins to elongate and shift into our
region. There's still some uncertainty in whether or not this shift
will bring the colder air to the west over the region. Guidance has
been trending warmer, with the airmass moderating some as it moves
into our are late on Saturday into Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1244 PM EST TUE FEB 9 2021
WSW wind lake effect snow at KCMX will gradually veer to the west
and then WNW. IFR vsby is likely to continue with MVFR cigs. Periods
of LIFR/VLIFR vsby are also expected with any heavier bands that
move through. There may be period of more persistent low vsby if
stronger low level convergence develops tonight with the gradually
wind shift.
VFR conditions will continue at KIWD and KSAW.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 356 AM EST TUE FEB 9 2021
Expect westerly winds of 20-30kt to prevail across Lake Superior
today and then w to nw winds 20-30kt into Wed. There will be gale
force gusts to 35-40kt at times given the extreme instability over
the lake in this arctic air mass. Hvy freezing spray will also
continue. Winds will then shift more northerly and subside a bit for
Thu thru Sat, but hvy freezing spray is still expected at times as
arctic air remains over the area.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Wind Chill Advisory until 1 PM EST /noon CST/ this afternoon for
MIZ002-004-005-009>011-084.
Winter Weather Advisory until 1 PM EST Wednesday for MIZ001-003.
Lake Superior...
Heavy Freezing Spray Warning until 7 PM EST /6 PM CST/ Wednesday
for LSZ162-240>251-263>267.
Lake Michigan...
None.
&&
SHORT TERM...JAW
LONG TERM...JP
AVIATION...JLB
MARINE...Rolfson/JAWHazardous weather outlook, Feb 9, 4:42 AM EST, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 442 AM EST Tue Feb 9 2021 MIZ001-003-100945- Keweenaw-Northern Houghton- 442 AM EST Tue Feb 9 2021 This Hazardous Weather Outlook is for portions of western Upper Michigan. .DAY ONE...Today and Tonight Lake effect snow showers and areas of blowing snow will continue today and tonight. Expect very poor visibility in the heavier lake effect snow bands. See the latest Winter Weather Message for more details. Wind chills will be around 15 to 25 below zero this morning and tonight. Wind chills this cold will cause frostbite on exposed skin in less than 30 minutes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Moderate to heavy lake effect snow will likely persist through Wednesday afternoon, leading to continued poor visibility at times. This will be followed by lighter and more scattered lake effect snow showers Wednesday night through the weekend. See the latest Winter Weather Message for more details. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit snowfall reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. MIZ002-004>006-009>013-084-100945- Ontonagon-Baraga-Marquette-Alger-Gogebic-Iron-Dickinson-Menominee- Delta-Southern Houghton- 442 AM EST Tue Feb 9 2021 /342 AM CST Tue Feb 9 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Wind chills will be around 25 to 35 below zero this morning. Isolated areas may reach 40 below zero. Wind chills this cold will cause frostbite on exposed skin in less than 10 minutes. See the latest Winter Weather Message for more details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Very cold air will remain over the area through this weekend. This cold air will likely lead to lake effect snow showers in the northwest to north wind snow belts Wednesday through Sunday, which could be heavy at times and lead to very poor visibility. Wind chills will again be 15 to 25 below zero Wednesday night into Thursday morning in the interior west. Wind chills this cold will cause frostbite on exposed skin in as little as 30 minutes. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ007-014-085-100945- Luce-Southern Schoolcraft-Northern Schoolcraft- 442 AM EST Tue Feb 9 2021 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Today and Tonight Wind chills will be around 15 to 25 below zero this morning and tonight. Wind chills this cold will cause frostbite on exposed skin in less than 30 minutes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Very cold air will remain over the area through this weekend. This cold air will likely lead to lake effect snow showers in the northwest to north wind snow belts Wednesday through Sunday, which could be heavy at times and lead to very poor visibility. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-100945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 442 AM EST Tue Feb 9 2021 /342 AM CST Tue Feb 9 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight A few gale force gusts and heavy freezing spray are expected today and tonight. See the latest Marine Weather Message and Open Lake Forecast for more details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heavy freezing spray is expected over much of Lake Superior through the weekend. See the latest Marine Weather Message and Open Lake Forecast for more details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-100945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 442 AM EST Tue Feb 9 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JP
In the hours before
Local storm report, Feb 9, 10:54 AM EST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1054 AM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM EXTR WIND CHILL KINGSFORD 45.81N 88.11W
02/09/2021 M-31 F DICKINSON MI ASOS
ASOS STATION KIMT KINGSFORD.
&&
TAPLocal storm report, Feb 9, 10:55 AM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1055 AM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM EXTR WIND CHILL MUNISING 46.41N 86.65W
02/09/2021 M-25 F ALGER MI ASOS
ASOS STATION KP53 MUNISING.
&&
TAPLocal storm report, Feb 9, 10:57 AM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1057 AM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM EXTR WIND CHILL 1 ESE MARQUETTE 46.55N 87.38W
02/09/2021 M-25 F MARQUETTE MI MESONET
NOS WATER OBSERVATION NETWORK STATION MCGM4
MARQUETTE C.G., MI.
&&
TAPLocal storm report, Feb 9, 10:58 AM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1058 AM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM EXTR WIND CHILL 2 SW ENSIGN 45.88N 86.90W
02/09/2021 M-26 F DELTA MI MESONET
MESONET STATION EW4786 RAPID RIVER.
&&
TAPLocal storm report, Feb 9, 1:33 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
133 PM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 SSW ALLOUEZ 47.28N 88.42W
02/09/2021 M7.0 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION KSGM4 KEARSARGE.
0430 AM SNOW 5 ESE PHOENIX 47.37N 88.18W
02/09/2021 M6.0 INCH KEWEENAW MI COCORAHS
COCORAHS STATION MI-KW-2 DELAWARE 5.2 SW.
0700 AM SNOW 1 ENE HANCOCK 47.14N 88.58W
02/09/2021 M2.4 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION QNCM4 QUINCY HILL.
&&
TAPLocal storm report, Feb 9, 3:18 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
318 PM EST TUE FEB 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM EXTR WIND CHILL 4 NW BESSEMER 46.52N 90.12W
02/09/2021 M-35 F GOGEBIC MI AWOS
AWOS STATION KIWD IRONWOOD AIRPORT.
0603 AM EXTR WIND CHILL 2 SE RAPID RIVER 45.90N 86.93W
02/09/2021 M-33 F DELTA MI MESONET
MESONET STATION STOM4 2 SE RAPID RIVER.
0701 AM EXTR WIND CHILL 6 ESE WAKEFIELD 46.44N 89.83W
02/09/2021 M-31 F GOGEBIC MI MESONET
MESONET STATION WKFM4 6 ESE WAKEFIELD.
0635 AM EXTR WIND CHILL 5 SE NEWBERRY 46.30N 85.45W
02/09/2021 M-31 F LUCE MI AWOS
AWOS STATION KERY NEWBERRY.
0454 AM EXTR WIND CHILL KINGSFORD 45.81N 88.11W
02/09/2021 M-31 F DICKINSON MI ASOS
ASOS STATION KIMT KINGSFORD.
0358 AM EXTR WIND CHILL 5 S SANDS 46.35N 87.40W
02/09/2021 M-31 F MARQUETTE MI AWOS
AWOS STATION KSAW SAWYER AIRPORT.
0213 AM EXTR WIND CHILL 1 NNW RANDVILLE 46.00N 88.06W
02/09/2021 M-31 F DICKINSON MI MESONET
MESONET STATION RANM4 1 NNW RANDVILLE.
0900 AM EXTR WIND CHILL 3 SE MCMILLAN 46.31N 85.65W
02/09/2021 M-30 F LUCE MI MESONET
MESONET STATION MIMML 2.6 SE MCMILLAN
(MAWN).
0635 AM EXTR WIND CHILL 4 E MANISTIQUE 45.97N 86.17W
02/09/2021 M-30 F SCHOOLCRAFT MI AWOS
AWOS STATION KISQ SCHOOLCRAFT CO. AIRPORT.
0556 AM EXTR WIND CHILL ESCANABA 45.75N 87.08W
02/09/2021 M-30 F DELTA MI AWOS
AWOS STATION KESC DELTA CO. AIRPORT.
0724 AM EXTR WIND CHILL 2 NW ROCK HARBOR LIGHTH 48.11N 88.61W
02/09/2021 M-29 F KEWEENAW MI MESONET
MESONET STATION OJIM4 OJIBWAY - ISLE ROYALE.
0732 AM EXTR WIND CHILL 2 N WITCH LAKE 46.32N 88.02W
02/09/2021 M-28 F MARQUETTE MI MESONET
MESONET STATION FW8041 REPUBLIC.
0704 AM EXTR WIND CHILL 6 NNE CHICAGO LAKE 46.13N 86.58W
02/09/2021 M-27 F DELTA MI MESONET
MESONET STATION HBRM4 7 SW STEUBEN.
0437 AM EXTR WIND CHILL WATERSMEET 46.27N 89.17W
02/09/2021 M-27 F GOGEBIC MI MESONET
MESONET STATION WMTM4 WATERSMEET.
0813 AM EXTR WIND CHILL 2 SW ENSIGN 45.88N 86.90W
02/09/2021 M-26 F DELTA MI MESONET
MESONET STATION EW4786 RAPID RIVER.
0824 AM EXTR WIND CHILL 1 ESE MARQUETTE 46.55N 87.38W
02/09/2021 M-25 F MARQUETTE MI MESONET
NOS WATER OBSERVATION NETWORK STATION MCGM4
MARQUETTE C.G., MI.
0703 AM EXTR WIND CHILL 1 SW GERMFASK 46.24N 85.94W
02/09/2021 M-25 F SCHOOLCRAFT MI MESONET
MESONET STATION SNYM4 1 SW GERMFASK.
0556 AM EXTR WIND CHILL MUNISING 46.41N 86.65W
02/09/2021 M-25 F ALGER MI ASOS
ASOS STATION KP53 MUNISING.
0403 AM EXTR WIND CHILL 4 NNW WATTON 46.60N 88.63W
02/09/2021 M-25 F BARAGA MI MESONET
MESONET STATION BPLM4 4 NNW WATTON.
0312 AM EXTR WIND CHILL 1 WNW LA BRANCHE 45.88N 87.49W
02/09/2021 M-25 F MENOMINEE MI MESONET
MESONET STATION LBRM4 1 WNW LA BRANCHE.
0713 AM EXTR WIND CHILL 3 SSW PELKIE 46.78N 88.66W
02/09/2021 M-24 F BARAGA MI MESONET
MESONET STATION PIEM4 3 SSW PELKIE.
0556 AM EXTR WIND CHILL MENOMINEE 45.12N 87.62W
02/09/2021 M-24 F MENOMINEE MI AWOS
AWOS STATION KMNM MENOMINEE AIRPORT.
0208 AM EXTR WIND CHILL 2 NNW NORWAY 45.81N 87.92W
02/09/2021 M-24 F DICKINSON MI MESONET
MESONET STATION EW2513 NORWAY.
0724 AM EXTR WIND CHILL 1 SSW MARQUETTE 46.54N 87.40W
02/09/2021 M-23 F MARQUETTE MI MESONET
MESONET STATION EW7933 MARQUETTE.
0610 AM EXTR WIND CHILL GARDEN 45.77N 86.54W
02/09/2021 M-23 F DELTA MI MESONET
MESONET STATION 7361D GARDEN.
&&Nearby
Wind Chill Advisories in Michigan, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.